# SDR QMLA2024092020121

- Difficulty date: September 20, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N193AM
- Make and model: Bell 407
- Aircraft serial: 54004
- Aircraft time: 7,924 hours
- Engine: Allsn 250C47B
- Engine time: 8,421 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Sealant
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL SMELL IN CABIN BY MED CREW, INSPECTED FOR FUEL LEAKS, NONE FOUND. REAPPLIED SEALANT TO PREVENT FUEL VENT FROM ENTERING CABIN. THIS AIRCRAFT HAS BEEN RETURNED TO REVENUE SERVICE.
